Previous |  Up |  Next

Article

Title: On infinite outerplanar graphs (English)
Author: Boza, L.
Author: Diánez, A.
Author: Márquez, A.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 4
Year: 1994
Pages: 381-384
Summary lang: English
.
Category: math
.
Summary: In this Note, we study infinite graphs with locally finite outerplane embeddings, given a characterization by forbidden subgraphs. (English)
Keyword: planar embedding
Keyword: outplanar graphs
Keyword: infinite outerplanar graphs
Keyword: end of an infinite graph
MSC: 05C10
MSC: 05C75
idZBL: Zbl 0816.05025
idMR: MR1316590
.
Date available: 2009-09-24T21:07:12Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126112
.
Reference: [1] R. Ayala E. Domínguez A. Márquez, and A. Quintero: Proper homotopy classification of graphs.Bull. London Math. Soc. 22 (1990), 417-421. MR 1082009, 10.1112/blms/22.5.417
Reference: [2] R. Halin: Übeг Trennende Eckenmengen in Graphen und den Mengerschen Satz.Math. Ann. 157 (1964), 34-41. MR 0175110, 10.1007/BF01362665
Reference: [3] R. Halin: Zuг häufungspunktfreien Darstellung adzählbarer Graphen in der Ebene.Arch. Math. 17(1966), 239-242. MR 0199121, 10.1007/BF01899579
Reference: [4] F. Harary: Graph Theory.Addison Wesley, Reading Mass, 1969. Zbl 0196.27202, MR 0256911
Reference: [5] P. Mohar: Embeddings of infinite graphs.J. Combinatoгial Theory. Serie B 44, 1 (1988), 29-43. Zbl 0591.05028, MR 0923264, 10.1016/0095-8956(88)90094-9
Reference: [6] C. Thomassen: Infìnite graphs.In "Selected Topics in Graph Theory" vol. 2. Academic Press, 1983, pp. 129-160. Zbl 0526.05021, MR 0797251
.

Files

Files Size Format View
MathBohem_119-1994-4_6.pdf 571.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo